# SDR 7AHR201405302150

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 47,131 hours, 35,399 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL STABILIZER ABOVE RUDDER BALANCE WEIGHT.  REMOVED CORROSION AND INSTALLED REPAIR IAW SRM 51-70-12 & 51-40-02.
